advertisement
Question
Posted by: Heather | 2010/09/16

Vaginal Thrush

I`ve been on a strong course of anti-biotics last week, and as a result got a yeast infection. I bought Canesten 1VC from the pharmacy, and they told me it would help very quickly, There is a dramatic improvement, but it`s been two days and I am still slightly swollen and still have the whitish " rash"  on my skin. When will this disappear or should I seek further medical advice from my Gynea?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a week to clear completely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/09/20

It can take up to a week to clear completely.

Best wishes

Reply to gynaedoc
Posted by: XYZ | 2010/09/17

Get a prescription for Diflucan from your gynae. I have the very same problem when I take antibiotics and it is even worse when you are preggies. I also bought something over the counter and it provided temporary relief, so I asked my doc for the diflucan.

Reply to XYZ

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement